Les Musulmans Francais du Nord de l'Afrique
Bibliographic Data
| ID | 11330727 |
|---|---|
| Authors | Ismael Hamet (corresponding author) |
| Year | 1907 |
| Volume | 39 |
| Issue | 12 |
| Pages | 758 |
| Publication date | 1907-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Bulletin of the American Geographical Society (JOURNAL) |
| Journal identifiers | ISSN: 0190-5929 • E-ISSN: 1931-0838 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/198579 |
| OpenAlex | W607447878 |
| Language | FR |
| Citations received | 5 |
Geography · Humanities · Political science · African Studies and Geopolitics · Multiculturalism, Politics, Migration, Gender · Philosophy · Religion and Sociopolitical Dynamics in Nigeria
| Citations per year | 0.04 |
|---|---|
| Citation span | 1909 - 2019 (111) |
| Highly cited | No |